Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 7, 2017, 8:13 PM EDT for Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2017, 8:13 PM EDT (00:13 UTC)
- Expired
- Aug 7, 2017, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
County Wayne County, GA
The radar
The Moody AFB radar (KVAX), 130 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
110
WWUS82 KJAX 080013
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT MON AUG 7 2017
GAZ136-080100-
Wayne GA-
813 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAYNE COUNTY UNTIL 900 PM
EDT...
At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Offerman. Movement was northeast at 20 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Jesup, Screven, Odum and Broadhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
3173 8191 3169 8186 3157 8186 3136 8198
3137 8204 3141 8206 3181 8201
TIME...MOT...LOC 0013Z 208DEG 16KT 3183 8200 3138 8205
$$
ELSENHEIMERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:58 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Aug 7, 3:58 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 358 PM EDT Mon Aug 7 2017 ...STRONG THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING ALONG THE U.S. 301 CORRIDOR... .CURRENTLY... Afternoon surface analysis depicts Atlantic surface ridging (1023 millibars) centered near Bermuda and extending its axis across north central Florida. Aloft...deep-layered ridging was centered just northeast of the Bahamas and covers the Florida peninsula. A shortwave trough was migrating east-northeastward from the southern Appalachians towards the Mid-Atlantic states. A seasonably hot and humid environment has lead to a typical summertime convective pattern this afternoon. Scattered convection has been developing along the Atlantic coast sea breeze since the morning hours, initially over Flagler and St. Johns Counties. Coverage of this activity has spread westward to just west of the St. Johns River basin in northeast and north central Florida, with activity being pinned somewhat over the I-95 corridor in southeast Georgia, where low level flow is south-southwesterly. Convection has been slower to develop along the Gulf coast sea breeze and remains isolated as of 20Z over the southern Suwannee Valley and western Marion County. Convection has also been slow to develop over inland southeast Georgia, where ripples/PVA embedded in the deeper southwesterly flow to the north of the ridge axis. Temperatures inland have risen into the low and mid 90s, while coastal locations and areas where convection has developed have cooled back into the 80s, but dewpoints in these locations are in the steamy 75-80 degree range. .NEAR TERM (This Afternoon through Tuesday)... Sea breezes and outflows should merge in between the U.S. 301 corridor and I-75 in northeast and north central Florida late this afternoon and near or just west of U.S. 301 across inland southeast Georgia. Likely POPS were placed in the forecast grids through early evening in these areas, and deeper convection will tend to travel on a more northeastward trajectory this evening back towards the I-95 corridor as activity weakens and coverage gradually wanes. A few storms may pulse to strong or briefly severe levels late this afternoon where outflows and sea breezes merge, with downburst winds of 40-60 mph being the primary threat along with frequent lightning strikes. Short term, high- resolution guidance indicates that scattered convection will persist through the mid evening hours along or just west of the I-95 corridor, with leftover activity ceasing towards midnight along the Atlantic coast. Debris clouds should thin out by the predawn hours, except over inland portions of southeast Georgia. Lows will range from the mid 70s inland to near 80 at area beaches. A potent shortwave trough will migrate through the Great Lakes states, the Ohio Valley and Mid-Atlantic states on Tuesday. This feature will tend to flatten the deep-layered ridge positioned across the Florida peninsula, which will result in a more west- southwesterly flow locally. Model soundings depict deep moisture pooling over much of our area, with PWAT values of 2.1 - 2.3 inches during the afternoon hours. Plenty of morning insolation over northeast and north central Florida will boost highs into the lower 90s before convection develops along active sea breeze boundaries, which should merge between U.S. Highway 301 and the I-95 corridor during the mid to late afternoon hours, and likely . More cloud cover associated with the shortwave trough and an associated weak frontal boundary over north Georgia and the Carolinas may keep highs in the upper 80s for locations north of Waycross. Outflow boundaries pressing southward from widespread convection along the front will necessitate likely POPS along the U.S. 301 corridor in southeast Georgia during the mid to late afternoon hours. Model soundings indicate that mid-level temperatures will warm slightly on Tuesday area-wide, and thus heavy rainfall/localized flooding will be the primary threat, although a few gusty storms will be possible along the I-95 corridor as outflows and sea breezes merge. .SHORT TERM (Tuesday Night through Thursday)... Weak Atlc Ocean Ridge axis over the region will flatten as a weakening cold front pushes into the SE U.S. and stalls just North across the region from Georgia into the Carolinas. This will further increase atmospheric moisture with PWATS over 2 inches across SE GA and near 2 inches across NE FL. Despite abundant cloud cover both days expect enough pockets/times of sunshine to around 90 degrees which will trigger scattered to numerous showers and storms area-wide. The very weak southerly steering flow will support slow moving storms as the Atlc Coast sea breeze push in slowly each day and merging cells will promote locally heavy rainfall as the main threat both days and likely the greatest threat across southeast Georgia in the deepest moisture. Strong storms with gusty winds, frequent lightning will still be possible. Activity will be focused mainly during the afternoon and evening hours with activity at a minimum after midnight and during the early morning hours but lingering cloud cover will keep lows muggy in the lower/middle 70s inland and upper 70s/near 80 along the river/coast. .LONG TERM (Friday through Monday)... Wrn Atlc Ridge axis will slowly build in from the SE through the period with slightly drier airmass aloft slipping NW up the FL peninsula through the weekend into early next week. This will slowly reduce rain chances closer to climatology with normal scattered afternoon and evening storms. Max Temps will return to normal values with highs in the lower 90s inland and near 90 at the coast. Light Steering flow will be out of the SW for most of the period which will still support both sea breezes pushing inland and slow storm motion and which strong gusty storms will be possible the main threat will continue to be locally heavy rainfall due to wet ground conditions. && .AVIATION... Thunderstorms are expected to impact the Duval County terminals, GNV and SSI through 22Z, with sub-VFR conditions and gusty winds up to 30 knots possible. VFR conditions will likely prevail at SGJ through at least 23Z. We have placed TEMPO groups at the Duval County terminals, GNV, and SSI for these expected impacts. Thunderstorms merging over inland locations will tend to be steered northeastward and back towards the east coast terminals during the early evening hours, so another group of TEMPO groups was used through 03Z for a possible period of sub-VFR conditions. VFR conditions should then prevail after 03Z at the regional terminals. && .MARINE... Atlantic ridging will extend across north central Florida through Tuesday. Southerly winds will prevail over our waters through Tuesday night, with onshore winds associated with the sea breeze persisting through the late afternoon in the near shore waters and developing again during the late morning hours on Tuesday. Winds this evening will surge to near caution levels in both the near shore and offshore waters around or just after sunset. A frontal boundary will push into the southeastern states on Tuesday and will stall to the north of the Georgia waters by midweek. Southerly winds will prevail through Tuesday, with our local pressure gradient loosening by midweek as weak high pressure blankets our coastal waters through late week. Prevailing southeasterly winds are expected for mid to late week. Seas will remain in the 2-4 foot range through midweek. Rip Currents: A lingering easterly ocean swell will keep a moderate risk of rip currents in place at area beaches today. && .PRELIMINARY POINT TEMPS/POPS... AMG 92 74 90 73 / 50 60 60 20 SSI 88 80 88 76 / 30 30 40 40 JAX 92 75 91 74 / 50 40 70 40 SGJ 90 79 90 76 / 40 40 60 40 GNV 93 74 92 74 / 70 70 60 40 OCF 93 74 92 74 / 70 70 60 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Nelson/Hess/McGinnis
Hazardous weather outlook, Aug 7, 4:20 AM EDT, 15 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 420 AM EDT Mon Aug 7 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-080830- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 420 AM EDT Mon Aug 7 2017 ...MODERATE RISK OF RIP CURRENTS AT BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected to develop during the mid to late afternoon mainly across the inland areas although a few storms may make it to the coast this evening before fading. A few storms may become strong and produce strong and gusty winds in addition to frequent lightning and locally heavy rain. There is a Moderate Risk of rip currents at the northeast Florida beaches due to a lingering long period swell. A River Flood warning is in effect for the St. Marys River at Macclenny where minor flooding will occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered mainly afternoon and evening thunderstorms are expected each day. A few strong storms will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Aug 7, 7:08 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
708 PM EDT MON AUG 7 2017
FLZ040-072345-
Marion FL-
708 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
745 PM EDT...
At 708 PM EDT, Doppler radar was tracking a strong thunderstorm over
Silver Springs Shores, or 8 miles southeast of Ocala, moving
northeast at 5 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Ocala, Lynne, Santos, Moss Bluff, Silver Springs Shores, Lake Weir
and Belleview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2900 8200 2904 8211 2911 8215 2922 8215
2930 8208 2919 8182 2909 8186
TIME...MOT...LOC 2308Z 218DEG 6KT 2911 8203
ELSENHEIMERSpecial weather statement, Aug 7, 7:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
713 PM EDT MON AUG 7 2017
GAZ135-136-072345-
Appling GA-Wayne GA-
713 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND
NORTHEASTERN APPLING COUNTIES UNTIL 745 PM EDT...
At 713 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Plant Hatch to near Surrency.
Movement was northeast at 20 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Odum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3189 8214 3189 8212 3190 8211 3187 8211
3186 8212 3182 8204 3182 8202 3180 8201
3179 8199 3179 8195 3177 8194 3164 8196
3165 8217 3190 8219 3190 8214 3191 8213
TIME...MOT...LOC 2313Z 209DEG 18KT 3190 8216 3169 8216
ELSENHEIMERSpecial weather statement, Aug 7, 7:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
739 PM EDT MON AUG 7 2017
GAZ135-136-151-080015-
Pierce GA-Appling GA-Wayne GA-
739 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE...WESTERN WAYNE
AND SOUTHEASTERN APPLING COUNTIES UNTIL 815 PM EDT...
At 739 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Blackshear. Movement was northeast at 25 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Patterson, Screven, Odum, Offerman and Bristol.
LAT...LON 3190 8211 3186 8212 3179 8199 3179 8196
3176 8194 3176 8193 3172 8191 3171 8188
3132 8210 3132 8229 3149 8227 3152 8225
3152 8224 3153 8223 3155 8223 3189 8213
3189 8212
TIME...MOT...LOC 2339Z 228DEG 23KT 3184 8203 3136 8224
ELSENHEIMERSpecial weather statement, Aug 7, 7:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
747 PM EDT MON AUG 7 2017
FLZ040-080015-
Marion FL-
747 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION COUNTY UNTIL 815
PM EDT...
At 746 PM EDT, Doppler radar was tracking a strong thunderstorm over
Silver Springs Shores, or 7 miles southwest of Lynne, moving
northwest at 25 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Ocala, Fort McCoy, Citra, Lynne, Weirsdale, Sparr, Anthony,
Ocklawaha, Moss Bluff and Silver Springs Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2907 8216 2933 8220 2942 8220 2943 8216
2942 8215 2943 8214 2943 8209 2944 8206
2931 8181 2896 8180 2896 8211
TIME...MOT...LOC 2346Z 153DEG 23KT 2910 8199
ELSENHEIMERLocal storm report, Aug 7, 7:54 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT MON AUG 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN SE OCALA 29.19N 82.13W
08/07/2017 E2.00 INCH MARION FL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF HEAVY RAINFALL SOUTHEAST OF
OCALA. ESTIMATED BETWEEN 2.00-2.24 INCHES OF RAINFALL IN
45 MINUTES.
&&
NMCGINNSpecial weather statement, Aug 7, 8:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
813 PM EDT MON AUG 7 2017
GAZ136-080100-
Wayne GA-
813 PM EDT MON AUG 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAYNE COUNTY UNTIL 900 PM
EDT...
At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Glennville to near
Offerman. Movement was northeast at 20 mph.
Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Jesup, Screven, Odum and Broadhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3178 8198 3179 8196 3176 8194 3175 8191
3173 8191 3169 8186 3157 8186 3136 8198
3137 8204 3141 8206 3181 8201
TIME...MOT...LOC 0013Z 208DEG 16KT 3183 8200 3138 8205
ELSENHEIMERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 2:44 PM EDT | Special Weather Statement | JAX | Saint Johns | 31 min |
| Aug 8, 2:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Aug 8, 2:51 PM EDT | Special Marine Warning | JAX | 54 min | |
| Aug 8, 3:25 PM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| Aug 8, 3:29 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 8, 3:40 PM EDT | Special Marine Warning | JAX | 65 min | |
| Aug 8, 3:43 PM EDT | Special Marine Warning | JAX | 62 min | |
| Aug 8, 3:55 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Aug 8, 4:24 PM EDT | Special Weather Statement | JAX | Nassau | 36 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Aug 8, 4:34 PM EDT | Special Marine Warning | JAX | 56 min | |
| Aug 8, 4:36 PM EDT | Areal Flood Advisory | JAX | Duval | 84 min |
| Aug 8, 4:51 PM EDT | Areal Flood Advisory | JAX | Nassau | 84 min |
| Aug 8, 4:52 PM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Aug 8, 5:03 PM EDT | Special Weather Statement | JAX | Columbia | 42 min |
| Aug 8, 5:09 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Aug 8, 5:15 PM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Aug 8, 5:24 PM EDT | Special Marine Warning | JAX | 96 min | |
| Aug 8, 5:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Aug 8, 5:37 PM EDT | Special Weather Statement | JAX | Baker | 53 min |
| Aug 8, 5:42 PM EDT | Areal Flood Advisory | JAX | Duval | 93 min |
| Aug 8, 5:46 PM EDT | Areal Flood Advisory | JAX | Suwannee | 89 min |
| Aug 8, 5:46 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Aug 8, 6:02 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Aug 8, 6:11 PM EDT | Areal Flood Advisory | JAX | Nassau | 2 hr |
| Aug 8, 6:15 PM EDT | Areal Flood Advisory | JAX | Baker, Nassau | 90 min |
| Aug 8, 6:25 PM EDT | Special Weather Statement | JAX | Bradford | 50 min |
| Aug 8, 6:32 PM EDT | Special Weather Statement | JAX | Columbia | 43 min |
| Aug 8, 6:38 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Aug 8, 6:42 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Aug 8, 6:48 PM EDT | Areal Flood Warning | JAX | Nassau | 3 hr |
| Aug 8, 6:50 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford | 85 min |
| Aug 8, 6:50 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Aug 8, 6:55 PM EDT | Special Marine Warning | JAX | 65 min | |
| Aug 8, 7:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Aug 8, 7:16 PM EDT | Areal Flood Advisory | JAX | Marion | 119 min |
| Aug 8, 7:25 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Aug 8, 7:29 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Aug 8, 7:31 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Aug 8, 7:54 PM EDT | Special Marine Warning | JAX | 66 min | |
| Aug 8, 3:38 PM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Aug 8, 3:47 PM EDT | Special Weather Statement | JAX | Camden | 43 min |
| Aug 8, 3:51 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
| Aug 8, 4:00 PM EDT | Special Weather Statement | JAX | Glynn | 45 min |
| Aug 8, 4:27 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | JAX | Glynn | 44 min |
| Aug 8, 5:05 PM EDT | Special Weather Statement | JAX | Brantley, Charlton | 40 min |
| Aug 8, 5:07 PM EDT | Special Weather Statement | JAX | Camden, Glynn | 53 min |
| Aug 8, 5:21 PM EDT | Areal Flood Advisory | JAX | Glynn | 84 min |
| Aug 8, 5:30 PM EDT | Special Weather Statement | JAX | Pierce | 45 min |
| Aug 8, 6:58 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| Aug 8, 7:37 PM EDT | Areal Flood Advisory | JAX | Glynn, Wayne | 113 min |
| Aug 8, 7:44 PM EDT | Special Weather Statement | JAX | Wayne | 46 min |
| Aug 8, 7:51 PM EDT | Special Weather Statement | JAX | Clinch | 39 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.